Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2014, 5:33 PM CDT for Mills County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 5:33 PM CDT (22:33 UTC)
- Expired
- Apr 3, 2014, 6:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Mills County, TX
The radar
The Dyess AFB radar (KDYX), 134 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2909 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
994
WUUS54 KFWD 032233
SVRFWD
TXC333-032315-
/O.NEW.KFWD.SV.W.0049.140403T2233Z-140403T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR MULLIN...MOVING
NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GOLDTHWAITE AROUND 540 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY EVENING FOR
EASTERN TEXAS.
&&
LAT...LON 3163 9877 3169 9875 3172 9849 3141 9827
3123 9856 3127 9858 3127 9862 3132 9859
3131 9864 3137 9865 3134 9870 3135 9872
3140 9869 3143 9873 3137 9876 3141 9878
3144 9893 3146 9895 3144 9896 3147 9899
TIME...MOT...LOC 2233Z 243DEG 29KT 3156 9869
$$1 follow-up statement
053
WWUS54 KFWD 032313
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT THU APR 3 2014
TXC333-032324-
/O.EXP.KFWD.SV.W.0049.000000T0000Z-140403T2315Z/
MILLS TX-
613 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR MILLS COUNTY EXPIRES AT 615 PM
CDT...
AT 614 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3163 9877 3169 9875 3172 9849 3141 9827
3123 9856 3127 9858 3127 9862 3132 9859
3131 9864 3137 9865 3134 9870 3135 9872
3140 9869 3143 9873 3137 9876 3141 9878
3144 9893 3146 9895 3144 9896 3147 9899
TIME...MOT...LOC 2314Z 243DEG 29KT 3171 9834
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:45 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 3, 3:45 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT THU APR 3 2014 .DISCUSSION... A DRYLINE HAS SURGED THROUGH BOWIE AND BRIDGEPORT BUT REMAINS WELL WEST OF COMANCHE AND GOLDTHWAITE. THE BULGE HAS HELPED MAXIMIZE LOW-LEVEL CONVERGENCE WHERE THE INITIAL SURFACE-BASED STORMS DEVELOPED. DESPITE PERSISTENT CLOUD COVER EAST OF THE BOUNDARY... TEMPERATURES CLIMBED INTO THE 80S WITH DEW POINTS IN THE MID TO UPPER 60S. MID-AFTERNOON MLCAPE VALUES HAVE EXCEEDED 3000J/KG... AND NEW UPDRAFTS ROOTED IN THIS VERY UNSTABLE BOUNDARY LAYER WILL QUICKLY BE ABLE TO SUPPORT LARGE HAIL. ALTHOUGH THERE HAS BEEN SOME MOISTURE RECOVERY IN THE MID-LEVELS...THERE REMAINS AMPLE DRY AIR TO ENHANCE THE DOWNBURST POTENTIAL WITH STORMS THIS AFTERNOON. WITH THE INITIAL STORMS...HIGH LCLS AND VEERING WINDS AHEAD OF THE BOUNDARY WILL TEND TO REDUCE THE TORNADO THREAT. ALTHOUGH THE DRYLINE WILL ENHANCE THE LOW-LEVEL SHEAR...CONVECTIVE ELEMENTS WILL HAVE A TENDENCY TO GRADUALLY SEPARATE FROM THE BOUNDARY. HOWEVER...DEEP LAYER SHEAR FAVORS ROTATING UPDRAFTS. AND WITH DISCRETE CELLS IN A VERY UNSTABLE ENVIRONMENT...THE TORNADO THREAT WILL GRADUALLY INCREASE AS THE ACTIVITY MOVES EAST...EVEN WITHOUT THE AID OF NEAR-BOUNDARY MECHANICS. HOWEVER...INHIBITION REMAINS FARTHER EAST AND MAY PREVENT DEEP CONVECTION FROM INITIATING FAR IN ADVANCE OF THE BOUNDARY. THIS COULD KEEP THE SOUTHEASTERN HALF OF THE CWA...WHICH WILL REMAIN WELL SEPARATED FROM THE LARGE-SCALE FORCING FOR ASCENT... RELATIVELY QUIET UNTIL THE EVENING HOURS. A COLD FRONT IS JUST NORTH OF THE RED RIVER AND WILL EVENTUALLY OVERWHELM THE LINGERING DRYLINE THIS EVENING...INCREASING STORM CHANCES ACROSS CENTRAL AND EAST TEXAS. WITH THIS SURFACE FOCUS... DISCRETE CELLS MAY EVENTUALLY CONGEAL INTO A LINEAR MCS...WHICH WOULD INCREASE THE WIND THREAT WHILE DIMINISHING THE POTENTIAL FOR LARGE HAIL AND TORNADOES. WARM AND HUMID WEATHER HAS PREVAILED MUCH OF THE WEEK...BUT FRIDAY MORNING WILL BE NOTICEABLY COOLER WITH GUSTY NORTH WINDS. TEMPERATURES MAY DIP INTO THE 30S IN NORTHERN ZONES SATURDAY MORNING. ALTHOUGH DEW POINTS ARE MARGINAL FOR FROST...ANYONE CONCERNED ABOUT SENSITIVE VEGETATION SHOULD KEEP ABREAST OF THE FORECAST. A LONGWAVE TROUGH APPROACHING THE WEST COAST WILL CREEP SLOWLY TOWARD TEXAS THIS WEEKEND. PACIFIC MOISTURE WILL BEGIN STREAMING OVER THE COOL SURFACE LAYER ON SATURDAY WHEN RAIN CHANCES WILL RETURN TO THE FORECAST. THE CLOUDY AND UNSEASONABLY COOL WEATHER WILL CONTINUE ON SUNDAY WHEN GULF MOISTURE RETURNS AT 850MB. PROGGED ISENTROPIC LIFT OVER THE COOL SURFACE LAYER WOULD RESULT IN WIDESPREAD RAIN. A 40 POP ON DAY 4 SHOWS MODERATE TO HIGH CONFIDENCE IN RAIN OCCURRING...BUT THIS IS UNLIKELY TO YIELD THE COPIOUS RAINFALL THAT THE DROUGHT-PLAGUED REGION NEEDS. HOWEVER... A SLOW/GENTLE RAIN AND LIMITED EVAPORATION WILL ALLOW THE TOPSOIL TO MAKE THE MOST OF WHAT DOES FALL. UNFORTUNATELY FOR THOSE ENGAGED IN OUTDOOR ACTIVITIES...SUNDAY LOOKS TO BE AN UNSEASONABLY COOL AND DAMP DAY FOR APRIL. THE TROUGH WILL PASS EAST AROUND MONDAY...BRINGING AN END TO THE RAIN CHANCES. REINFORCING SHOTS OF COOL AIR IN THE NORTHWEST FLOW ON THE BACKSIDE OF THE SYSTEM WILL PREVENT TEMPERATURES FROM RETURNING TO NORMAL UNTIL LATE NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 67 45 67 48 / 20 0 0 20 20 WACO, TX 50 70 44 68 48 / 30 0 0 20 30 PARIS, TX 48 65 41 65 46 / 70 0 0 10 20 DENTON, TX 45 67 42 65 46 / 20 0 0 20 20 MCKINNEY, TX 46 67 40 65 46 / 20 0 0 10 20 DALLAS, TX 49 68 46 66 48 / 20 0 0 20 20 TERRELL, TX 50 67 43 65 47 / 50 0 0 20 20 CORSICANA, TX 51 68 45 66 48 / 50 0 0 20 30 TEMPLE, TX 50 70 44 66 49 / 30 0 0 20 30 MINERAL WELLS, TX 43 69 40 66 46 / 5 0 0 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102- 115>117-129>132-141. && 09/25
Hazardous weather outlook, Apr 3, 3:24 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CDT THU APR 3 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THE RISK AREA IS EAST OF A LINE FROM ST JO TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE DFW METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO TORNADOES MAY ALSO OCCUR. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ALONG AND WEST OF INTERSTATE 35. A RED FLAG WARNING WILL BE IN EFFECT THROUGH EARLY THIS EVENING IN AREAS ALONG AND WEST OF A LINE FROM NOCONA...TO GLEN ROSE...TO COMANCHE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY EVENING...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED IN SOME AREAS THROUGH THIS EVENING.
In the hours before
Local storm report, Apr 3, 5:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL STEPHENVILLE 32.23N 98.20W
04/03/2014 E1.00 INCH ERATH TX PUBLIC
QUARTER SIZE HAIL IN STEPHENVILLESpecial weather statement, Apr 3, 5:01 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT THU APR 3 2014
TXZ102-103-032230-
DENTON TX-WISE TX-
501 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN DENTON COUNTY
WISE COUNTY
AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF DECATUR...MOVING EAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...AUBREY...AURORA...
BOYD...BRIDGEPORT...CHICO...CROSS ROADS...DECATUR...DENTON...
KRUGERVILLE...KRUM...PILOT POINT...SANGER...SHADY SHORES...
BOONSVILLE...COTTONDALE AND RAY ROBERTS PARK ISLE DU BOIS.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3342 9738 3343 9736 3343 9707 3342 9686
3340 9684 3319 9685 3311 9740 3299 9741
3300 9792 3343 9791 3344 9742
TIME...MOT...LOC 2202Z 249DEG 26KT 3321 9752Local storm report, Apr 3, 5:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL ANNA 33.35N 96.57W
04/03/2014 E0.75 INCH COLLIN TX PUBLIC
PENNY HAIL IN ANNALocal storm report, Apr 3, 5:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL BLUFF DALE 32.35N 98.02W
04/03/2014 E1.00 INCH ERATH TX PUBLIC
QUARTER SIZE HAIL 5 SOUTHWEST OF BLUF DALELocal storm report, Apr 3, 5:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL STEPHENVILLE 32.23N 98.20W
04/03/2014 E1.00 INCH ERATH TX AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN STEPHENVILLESpecial weather statement, Apr 3, 5:31 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 531 PM CDT THU APR 3 2014 TXZ130-141-143-032300- ERATH TX-HAMILTON TX-COMANCHE TX- 531 PM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... COMANCHE COUNTY SOUTH CENTRAL ERATH COUNTY NORTHWESTERN HAMILTON COUNTY AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF COMANCHE...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE...DUBLIN AND GUSTINE. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR EASTERN TEXAS. LAT...LON 3222 9828 3191 9796 3169 9841 3185 9875 TIME...MOT...LOC 2231Z 237DEG 29KT 3181 9837
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 6:30 AM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Apr 3, 6:57 AM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Apr 3, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 42 min |
| Apr 3, 7:07 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 68 min |
| Apr 3, 7:20 AM CDT | Special Weather Statement | FWD | Lamar | 25 min |
| Apr 3, 8:10 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 65 min |
| Apr 3, 8:41 AM CDT | Special Weather Statement | FWD | Dallas, Denton, Tarrant | 34 min |
| Apr 3, 9:21 AM CDT | Areal Flood Advisory | FWD | Grayson | 114 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
| Apr 3, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 64 min |
| Apr 3, 11:29 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 31 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 67 min |
| Apr 3, 1:35 PM CDT | Special Weather Statement | FWD | Wise | 25 min |
| Apr 3, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 52 min |
| Apr 3, 2:27 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Apr 3, 2:40 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 65 min |
| Apr 3, 2:45 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| Apr 3, 3:40 PM CDT | Special Weather Statement | FWD | Erath, Hood | 65 min |
| Apr 3, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 64 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Apr 3, 4:19 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 56 min |
| Apr 3, 4:39 PM CDT | Special Weather Statement | FWD | Hood | 66 min |
| Apr 3, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 3, 5:01 PM CDT | Special Weather Statement | FWD | Denton, Wise | 29 min |
| Apr 3, 5:04 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 56 min |
| Apr 3, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 61 min |
| Apr 3, 5:31 PM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| Apr 3, 5:47 PM CDT | Tornado Warning | FWD | Denton | 43 min |
| Apr 3, 5:50 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 40 min |
| Apr 3, 5:55 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 65 min |
| Apr 3, 6:03 PM CDT | Tornado Warning | FWD | Fannin | 27 min |
| Apr 3, 6:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Coryell, Erath, Hamilton | 53 min |
| Apr 3, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 54 min |
| Apr 3, 6:25 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Apr 3, 6:38 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 67 min |
| Apr 3, 6:57 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.